Alert archive / Arizona / Wind Advisories in 2008

Wind Advisory 8, NWS Flagstaff, AZ

March 29, 2008Apache County, Coconino County, Navajo County, Arizona

NWS Flagstaff, AZ issued this wind advisory at Mar 29, 2008, 3:55 PM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at Mar 30, 2008, 10:00 AM MST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Mar 29, 2008, 3:55 PM MST (22:55 UTC)
In effect from
Mar 30, 2008, 10:00 AM MST
Expired
Mar 30, 2008, 8:00 PM MST
In force
10 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ

The radar

The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 10.9 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2008-03-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2008-03-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 208 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1534 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
208 m²/s²
0-3 km storm-relative helicity
283 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KFGZ 292255
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
355 PM MST SAT MAR 29 2008

AZZ004>007-009>017-039-040-300700-
/O.NEW.KFGZ.WI.Y.0008.080330T1700Z-080331T0300Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-
CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE...
LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE...
KEAMS CANYON...KAIBITO...CANYON DE CHELLY...CHINLE...KAYENTA...
WINDOW ROCK...GANADO...WUPATKI N.M....TUBA CITY...WINSLOW...
HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...
WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES...
SHOW LOW...GREER...PINETOP...NAVAJO N.M....DILKON...KYKOTSMOVI
355 PM MST SAT MAR 29 2008

...WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM MST SUNDAY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MST SUNDAY. 

SOUTHWEST WINDS WILL INCREASE OVER NORTHERN ARIZONA ON SUNDAY
MORNING CONTINUING INTO SUNDAY EVENING FROM THE MOGOLLON RIM TO
THE WHITE MOUNTAINS AND NORTHWARD.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$
5 follow-up statements
000 
WWUS75 KFGZ 300618
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1118 PM MST SAT MAR 29 2008

AZZ004>007-009>017-039-040-301430-
/O.CON.KFGZ.WI.Y.0008.080330T1700Z-080331T0300Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-
CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE...
LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE...
KEAMS CANYON...KAIBITO...CANYON DE CHELLY...CHINLE...KAYENTA...
WINDOW ROCK...GANADO...WUPATKI N.M....TUBA CITY...WINSLOW...
HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...
WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES...
SHOW LOW...GREER...PINETOP...NAVAJO N.M....DILKON...KYKOTSMOVI
1118 PM MST SAT MAR 29 2008

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM MST
SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM MST SUNDAY. 

SOUTHWEST WINDS WILL INCREASE ACROSS NORTHERN ARIZONA FROM SUNDAY 
MORNING CONTINUING INTO SUNDAY EVENING FROM THE MOGOLLON RIM AND
WHITE MOUNTAINS NORTHWARD. SUSTAINED WINDS OF 20 TO 35 MPH WITH
GUSTS OF 40 TO 50 MPH WILL BE COMMON DURING THE ADVISORY PERIOD.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$
000 
WWUS75 KFGZ 301036
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
336 AM MST SUN MAR 30 2008

AZZ004>007-009>017-039-040-301845-
/O.CON.KFGZ.WI.Y.0008.080330T1700Z-080331T0300Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-
CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE...
LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE...
KEAMS CANYON...KAIBITO...CANYON DE CHELLY...CHINLE...KAYENTA...
WINDOW ROCK...GANADO...WUPATKI N.M....TUBA CITY...WINSLOW...
HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...
WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES...
SHOW LOW...GREER...PINETOP...NAVAJO N.M....DILKON...KYKOTSMOVI
336 AM MST SUN MAR 30 2008

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
8 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM
MST THIS EVENING. 

SOUTHWEST WINDS WILL INCREASE ACROSS NORTHERN ARIZONA THIS MORNING
FROM THE MOGOLLON RIM AND WHITE MOUNTAINS NORTHWARD. WINDS OF 20
TO 35 MPH WITH GUSTS OF 40 TO 50 MPH WILL BE COMMON BY THIS
AFTERNOON. WIND WILL BEGIN TO DIMINISH EARLY THIS EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$
000 
WWUS75 KFGZ 301841
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1141 AM MST SUN MAR 30 2008

AZZ004>007-009>017-039-040-310245-
/O.CON.KFGZ.WI.Y.0008.000000T0000Z-080331T0300Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-
CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE...
LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE...
KEAMS CANYON...KAIBITO...CANYON DE CHELLY...CHINLE...KAYENTA...
WINDOW ROCK...GANADO...WUPATKI N.M....TUBA CITY...WINSLOW...
HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...
WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES...
SHOW LOW...GREER...PINETOP...NAVAJO N.M....DILKON...KYKOTSMOVI
1141 AM MST SUN MAR 30 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. 

STRONG SOUTHWEST WINDS WILL CONTINUE ACROSS NORTHERN ARIZONA THIS
AFTERNOON FROM THE MOGOLLON RIM AND WHITE MOUNTAINS NORTHWARD.
WINDS OF 20 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH WILL BE COMMON.
WIND WILL BEGIN TO DIMINISH EARLY THIS EVENING.

PEAK WIND GUSTS AS OF 1100 AM MST INCLUDE:

FLAGSTAFF.............41 MPH
GRAND CANYON AIRPORT..39 MPH
WINSLOW...............44 MPH
ST JOHNS AIRPORT......38 MPH
WINDOW ROCK...........40 MPH
SHOW LOW..............43 MPH

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$
000 
WWUS75 KFGZ 301913
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ...CORRECTED FORMAT
1212 PM MST SUN MAR 30 2008

AZZ004>007-009>017-039-040-310245-
/O.CON.KFGZ.WI.Y.0008.000000T0000Z-080331T0300Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-
CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE...
LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE...
KEAMS CANYON...KAIBITO...CANYON DE CHELLY...CHINLE...KAYENTA...
WINDOW ROCK...GANADO...WUPATKI N.M....TUBA CITY...WINSLOW...
HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...
WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES...
SHOW LOW...GREER...PINETOP...NAVAJO N.M....DILKON...KYKOTSMOVI
1141 AM MST SUN MAR 30 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. 

STRONG SOUTHWEST WINDS WILL CONTINUE ACROSS NORTHERN ARIZONA THIS
AFTERNOON FROM THE MOGOLLON RIM AND WHITE MOUNTAINS NORTHWARD.
WINDS OF 20 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH WILL BE COMMON.
WIND WILL BEGIN TO DIMINISH EARLY THIS EVENING.

PEAK WIND GUSTS AS OF 1100 AM MST INCLUDE:

FLAGSTAFF............. 41 MPH.
GRAND CANYON AIRPORT.. 39 MPH.
WINSLOW............... 44 MPH.
ST JOHNS AIRPORT...... 38 MPH.
WINDOW ROCK........... 40 MPH.
SHOW LOW.............. 43 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$
000 
WWUS75 KFGZ 310241
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
741 PM MST SUN MAR 30 2008

AZZ004>007-009>017-039-040-310345-
/O.EXP.KFGZ.WI.Y.0008.000000T0000Z-080331T0300Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-
CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE...
LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE...
KEAMS CANYON...KAIBITO...CANYON DE CHELLY...CHINLE...KAYENTA...
WINDOW ROCK...GANADO...WUPATKI N.M....TUBA CITY...WINSLOW...
HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...
WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES...
SHOW LOW...GREER...PINETOP...NAVAJO N.M....DILKON...KYKOTSMOVI
741 PM MST SUN MAR 30 2008

...WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING. 

WINDS HAVE BEGUN TO DECREASE IN INTENSITY THIS EVENING...AND
WIDESPREAD AREAS WITH WIND ADVISORY LEVEL WIND SPEEDS ARE NOT
EXPECTED AFTER 8 PM MST. AS SUCH...THE WIND ADVISORY ACROSS MUCH
OF NORTHERN ARIZONA IS BEING ALLOWED TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Mar 29, 3:20 PM MST, 35 minutes earlier.

Area forecast discussion, Mar 29, 3:20 PM MST, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
320 PM MST SAT MAR 29 2008

.SYNOPSIS...AN AREA OF LOW PRESSURE WILL BRUSH ARIZONA LATE SUNDAY
INTO MONDAY...BRINGING STRONG WINDS AND A SLIGHT CHANCE FOR
SHOWERS. NEAR TO SLIGHTLY ABOVE NORMAL TEMPERATURES CAN BE
EXPECTED FOR THE BEGINNING OF NEXT WEEK WITH ANOTHER WEATHER SYSTEM
POSSIBLY AFFECTING THE REGION BY MIDWEEK.
&&

.DISCUSSION...AN AREA OF LOW PRESSURE OVER THE PACIFIC NORTHWEST
BROUGHT BREEZY TO WINDY CONDITIONS TO NORTHERN ARIZONA THIS
AFTERNOON. EVEN STRONGER WINDS CAN BE EXPECTED ON SUNDAY AS A SHORT
WAVE ROTATES AROUND THE PAC NW LOW AND TIGHTENS GRADIENTS OVER
NORTHERN AZ. WINDS ON SUNDAY ARE EXPECTED TO EXCEED ADVISORY LEVELS
OVER THE MOGOLLON RIM AND WHITE MOUNTAINS TO THE UTAH BORDER. THERE
WILL ALSO BE A SLIGHT CHANCE OF SHOWERS DEVELOPING SUNDAY INTO
SUNDAY NIGHT. HIGH TEMPERATURES SUNDAY AND MONDAY ARE EXPECTED TO BE
NEAR NORMAL AS THE SYSTEM MOVES THROUGH AND THEN OFF TO OUR EAST.

HIGH TEMPERATURES WILL SLOWLY RECOVER STARTING TUESDAY THEN DROP
AGAIN AS ANOTHER WEAK SHORT WAVE BRUSHES ARIZONA ON WEDNESDAY. THIS
WILL ALSO BRING A SLIGHT CHANCE OF LIGHT PRECIPITATION AND MORE
SOUTHWEST WINDS. A SHORT WAVE RIDGE IS EXPECTED TO MOVE ACROSS THE
STATE ON THURSDAY AND FRIDAY. A THIRD TROF OF LOW PRESSURE IS
PROJECTED FOR LATE FRIDAY AND SATURDAY. HOWEVER...TIMING AND STRENGTH
ARE STILL UNCERTAIN AT THIS TIME. FOR NOW...WILL GO WITH SLIGHT
CHANCE OF PRECIPITATION.

&&
.AVIATION...FOR THE 00Z PACKAGE...EXPECT SOUTHWEST WINDS OF 5 TO 15
KT WITH LOCALLY STRONGER GUSTS OVERNIGHT. ON SUNDAY...SOUTHWEST
WINDS OF 20 TO 30 KT WITH A GUSTS TO 40 KT WILL DEVELOP BY THE
AFTERNOON. OTHERWISE...AFTER 06Z SUNDAY...ISOLATED MVFR CEILINGS
WILL FORM NORTH OF A LINE EXTENDING FROM PRESCOTT TO WINDOW ROCK BUT
GENERALLY DIMINISH AFTER 18Z. AVIATION DISCUSSION NOT UPDATED FOR
AMENDMENTS
&&

.FGZ WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY 10 AM MST TO 8 PM
MST SUNDAY ZONES AZ004 TO 017...039 AND 040.

&&

PUBLIC...MAS
AVIATION/FIRE WEATHER...DM

VISIT WEATHER.GOV/FLAGSTAFF FOR MORE NORTHERN ARIZONA WEATHER
INFORMATION.

Nearby

Wind Advisories in Arizona, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.